Open Access
June, 2004 Polynomial growth harmonic functions on complete Riemannian manifolds
Yong Hah Lee
Rev. Mat. Iberoamericana 20(2): 315-332 (June, 2004).


In this paper, we give a sharp estimate on the dimension of the space of polynomial growth harmonic functions with fixed degree on a complete Riemannian manifold, under various assumptions.


Download Citation

Yong Hah Lee. "Polynomial growth harmonic functions on complete Riemannian manifolds." Rev. Mat. Iberoamericana 20 (2) 315 - 332, June, 2004.


Published: June, 2004
First available in Project Euclid: 17 June 2004

zbMATH: 1059.53036
MathSciNet: MR2073122

Primary: 53C21
Secondary: 31C05

Keywords: mean value property , Poincaré inequality , polynomial growth harmonic function , volume doubling condition

Rights: Copyright © 2004 Departamento de Matemáticas, Universidad Autónoma de Madrid

Vol.20 • No. 2 • June, 2004
Back to Top